# SDR SWAA2013111322339

- Difficulty date: August 28, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 33,802 hours, 21,849 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 64210103
- Condition: Cracked
- Location: Tailcone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EMERGENCY EVAC SLIDE COVER CROWN CRACKED.  R & R SLIDE IAW TASK CARD.
